# SDR IPXA2018053030151

- Difficulty date: May 21, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 56,806 hours, 19,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 146T5619357
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12, CORROSION ON CLIP(P/N:146T5619-357) OF AFT GALLEY SUPPORT AT FUSELAGE SEC 46 NEAR STA 1586. REPAIR IAW SRM 51-40-02-0G REV71.
